I had my last chemo treatment in April 06 thing is I still feel so tired and lethargic. Any recommendations?
I had to have a full on hysterectomy, and because of the cancer I am not able to have HRT, and the cherry on top of this dilemma is that I am also diabetic. I just want to feel lively and have some zooma in my life, needless to say my sex drive has disappeared, (and yes I did look for it under the bed, not there either...heheh)...anyone with a magic cure???
- 1 decade agoFavorite Answer
Rest and a well balanced diet seemed to help my mom when she was going through it, but here's a link to the American Cancer Society's suggestions:
- woodlands127Lv 51 decade ago
Chemo is a bi*ch, it knocks you on your butt - hopefully you're seeing some improvement in your energy levels, even if it's really slow - I'm sure you're having on-going blood work, the dr. should be able to tell if your red counts are low. Talk to your doctor about a transfusion or something that'll get you back on your feet. Your body's been through a lot and hopefully it's all over now, just take it easy and try not to overdo things until your body's ready. Good luck!
- helloLv 41 decade ago
Have you had the doctor check your b12? I am three and half years off chemo. My body quit absorbing b12. Now I get a shot every 3 or 4 weeks. I feel much better. Plus I take coral calcium and eat a pretty balanced diet.
- 1 decade ago
Hi there. I was feeling very much the same, then I found this video on eating well and cancer at http://www.healthination.com/healthy_eating.php and who knows, maybe it's just the act of trying to help myself, but I feel better. Also, feeling blue (no so very uncommon, eh?) can be pretty draining too.
Hang in there and best wishes to you.
- How do you think about the answers? You can sign in to vote the answer.
- barbLv 61 decade ago
you are not alone, what you are feeling is normal, get as much rest as you can to give your body a chance to heal, it won't happen overnight, talk to your doctor about supplements. bless you, things will get better.